Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

FLATS

Veteran Member
  • Total Reviews

    0
  • Content Count

    90
  • Joined

  • Last visited

Everything posted by FLATS

  1. Okay so is ringing in the ears a common side effect, like dry eyes, or is it something that I should ask my derm about. I've been having ear aches/ringing in the ears for awhile now and I can't hear as well I used to since I got on Accutane.
  2. My family doc refused to give me accutane, derm did it though on the first visit.
  3. The first time I ever went to my derm he prescribed me Accutane right off the bat, no questions asked. This actually sort of made me scared, to think that a doc would just hand this stuff out. He didn't suggest anything else, he just said you should go on Accutane.
  4. I stopped taking the stuff for about a week and was wondering if this will mean I will have to start all over again. Im about on my 2nd month. I started on 40 mg a day and then was put on 40 mg every other day, and now Im on 20 mg every day. I also had to switch from Claravis to Amneestem which bothers me because I dont even know if the Amn. will work as well as the Claravis. I'm begining to think my derms an idiot, he cant seem to decide what he thinkll work or not.
  5. 17 right now. and I know this is not a miracle drug, I understood that long before I even started taking the stuff. I guess it's just tha I'm starting to get really frustrated. Having to wake up 1 1/2 hour early every day just to fix your face might do that to some people. Don't get me wrong, I'm going to do my best to stick with it....Oh yeah, thanks for reminding me about the initial break out, I can't believe I forgot about that part.
  6. So far I've been on Isotretinoin for about a month and my face seems to have become alot better, what I'm wondering is if it is okay to quit after just one month? I've heard that usually people are on it for 3-6 months but, I honestly don't see the point if this is as clear as my face is going to get.
  7. Day 24: I feel so stupid right now. I can't believe I went outside without any sunblock and for a good 90 minutes...I can already tell that my face is redder. I really need to start remembering this stuff, along with my eye drops. Oh yeah, I got some new pics, I've gotten rid of the old ones though. They're in my gallery if anyones interested.
  8. FLATS

    FLATS Pics

    Pics of me before and w/ my acne, along with misc.
  9. FLATS

    Army JROTC Photo

    From the album: FLATS Pics

    Believe it or not, I actually am sort of fond of this one. It's probably just the uniform though. The reason my face is so shiny is because of the sunscreen btw, one of the reasons why I hate to wear the stuff, but since I'm on Claravis the doc, along with others, say I should.
  10. From the album: FLATS Pics

    Ay, you can really see what I have to work with in this one. Thank God the yearbook doesn't do close-ups.
  11. Day 20: Sorry I haven't updated in awhile, been busy. So far, my face has changed alittle bit. I've been using some other creams to help with the dryness and now most of the problem comes from the dry lips. Honestly, these thins hurt like hell when they crack. I don't know know how many tubes of chapstick I've bought, 5 maybe? I really have to start remembering to put in my eye drops, it seems everytime I don't put them in my eyes start to ache.
  12. Day 17: I shaved my head....Big mistake. Apparently the drying of the skin does not just apply to your face, it also applies to your scalp. Unfourtunetly for me I now have white sprinkles all over the top and back of my head. You have no idea how embarrising it is to have to walk through school with a head that looks like a sugar cookie. I don't think I'm getting enough fat in my diet. The medication is suppoused to absorb better with fat and so far the only fatty things I have taken with the
  13. I know youre suposed to try and stay out of the sun while on the stuff and I do but, what about the cold weather? It's starting to get pretty chilly outside here and I was just wondering since they say that your skins supposed to be really sensitive that if this could also be a preoblem? The only effect I've noticed are the ones that usually happen to everyone while in the cold weather, dry lips, dry face, except mine are worse.(my lips hurt so much that I could barely put on chapstick when I go
  14. Day 14: Haven't updated in a while, been busy lately. My face is still dry, its also pretty red now. I'm not sure if the redness could be caused by the slightly warm water I splashed on my face or something else. Anyways, the weather is getting pretty cold down here, which means taht my skin will be even more dry.
  15. I don't think my skins gotten any better, at least not yet. I think this stuff has done something to my pores, because now whenever I put on sunscreen on my face it takes like 2 hours to absorb but, when I wasn't on it it barely took an hour.
  16. Day 6: Nothing really new to report as far as my face goes. I do have to say though, I'm officially a shut-in. The only times I venture outside are to either go to school,run in the late afternoon or if I absolutely HAVE to, go to the store. That's how scared I am of the sun...I won't even leave my house without a hat. I wish this was all ready and over with.
  17. I just finished shaving, I didn't use my "normal" razor, instead I used this Bump Guard razor which doesn't irritate my skin as much as my usual one but, I still ended up nicking myself once or twice and now my face is red...again. It actually calmed down abit later on in the day. Does anyone know if it's even okay to shave while on Tane? I mean, I know your skin gets really sensitve and all so I'm not really sure myself. My neck is also becoming really itchy, I think I might have eczema.
  18. He shaved you w/o cream? Yeah, I think that would definetly cause irritation not to mention make you more easily susceptible to cuts.
  19. Day 5: I picked up some Vaseline yesterday and put it on last night. I'll admit that my skin was less flaky, but the nasty residue it leaves is a pain to get off. My face is really red now, almost like I have a sunburn. Whats really strange though is that Accutane is supposed to dry you out, thing is that the sides of my face really slick. Almost oily even, I'm going to have to ask my derm about that...
  20. Huh, I never heard of that side effect...
  21. Day 4: Same old, same old. Face and eyes still dry. I applied some moisturizer last night after taking my 40mg (I figure I'll let the stuff go through my system while I'm sleeping, maybe it'll absorb better or something.) While the moisturizer helped I still have that wierd yellow/orange crust on my face... I feel bad though, I took a shower and got hot water on my face and now it's all red, people keep telling me that face is going to "super" sensitve while on this stuff so I get freaked out
  22. Day 3: My face is now REALLY dry. I've tried moisturizing but, it doesn't have much of an effect. What's really wierd is that some parts of my face aren't just dry but, the "crust" is a yellowish/orange color. I've tried picking some of it off but, thats not working too well either. I am starting to notice that my mood is a little different. I'm a little more irritable than I used to be, I get upset alot easier.
  23. Thanks guys. Oh yeah, just in case anyone wanted to know my doc put me on 40 mg. One thing is sort of bothering me, I don't seem to have as much energy as I usually do. I mean, normally I'm somewhat energetic, I do my excersises and run and feel fine but, today I felt slouchy...I guess it could be a side-effect. I think I read somewhere that fatigue is common.
  24. Unfourtunetly I HAVE to keep mine short, JROTC regulations. Heck, I've gotten so used to it that I don't feel right when my sideburns touch my ears.
  25. I'm taking Lutein for my eyes and I was just wondering, would the Vit.A in it still be bad to take with Isotretinoin? It says that it comes from the Beta-Carotene but, Im not sure if even thats safe.
×